# SDR AALA202510295385

- Difficulty date: October 3, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 44,005 hours, 18,795 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rod
- Part number: 115A2759Y13
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING, BETWEEN SPOILER NUMBER 5 AND 6, AFT OF AFT SPAR, INBOARD SIDE BOTH RODS HAVE EXCESSIVE PLAY. REMOVED AND REPLACED BEAM ASSEMBLY AT LEFT WING. PER B737NG SRM 51-40-02, SRM 51-40-05, SRM 51-20-01.
